# SDR SWIA201231534

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,385 hours, 20,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT EMERGENCY EXIT SIGN IN THE EXIT ROW IS OUT.  (FLT 1360)  REPLACED NR 2 ELBP.   PART OFF:  AD-2013-1A  S/N:  72485
